| Catalog Number |
960-521 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
Event or Problem Description
A medtronic representative reported that, while outside of a procedure, the universal drill guide would not tighten sufficiently.It was noted that the internal portion for the screw was stripped.There was no patient present when this issue was identified.No additional information was provided.